# SDR SIMA200500901

- Difficulty date: January 3, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 13,205 hours, 13,800 cycles
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4143
- Condition: Inoperative
- Location: Avionic Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE CAPTAIN REPORTED A DUAL PITCH TRIM FAILURE.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW MM AND CLEANED THE BACKUP TRIM SWITCHES.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200502358) (K)
